# SDR QMLA2013091213133

- Difficulty date: September 12, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N952AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0627
- Aircraft time: 2,536 hours, 7,466 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PH500BKW
- Part serial: 1663
- Condition: Clogged
- Location: Right
- Part time: 2,536 hours, 7,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, AIRSPEED SUDDENLY INDICATED 30 KTS HIGHER THAN WHAT WAS REAL.  UPPER MODES OF THE AUTO PILOT WOULD NOT FUNCTION AND A "DECOUPLE" LIGHT CAME ON ON THE CAD.  ALSO, UNTIL ADC NR 2 WAS TURNED OFF, THE HIGH NR MODE WOULD NOT WORK.  THE NORMAL PROCEDURE IS TO SWITCH THE ADC TO NR 1 AND  HAVE PROPER AIRSPEED INDICATION. AFTER DOING SO, ACFT WAS LANDED AT HELIPAD WITHOUT ANY PROBLEM AND HIGH NR RESTORED THEN MX WAS CONTACTED.
